Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 41, Number 2 (2018), 407-432.
A Perturbed CR Yamabe Equation on the Heisenberg Group
We will study the CR Yamabe equation for a partially integrable CR structure on the Heisenberg group which is deformed from the standard CR structure. By using the Lyapunov-Schmidt reduction, it is shown that a perturbed standard solution of the CR Yamabe equation is a solution of the deformed CR Yamabe equation, under certain conditions of the deformation. Especially, the deformed CR structure is only partially integrable, in general.
Tokyo J. Math., Volume 41, Number 2 (2018), 407-432.
First available in Project Euclid: 18 December 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32C20: Normal analytic spaces
SAOTOME, Takanari. A Perturbed CR Yamabe Equation on the Heisenberg Group. Tokyo J. Math. 41 (2018), no. 2, 407--432. https://projecteuclid.org/euclid.tjm/1513566021